# SDR AALA202401179867

- Difficulty date: January 3, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6937RP
- Condition: Misaligned
- Location: Zone 800 - Doors
- Part time: 52,619 hours, 28,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: MISALIGNED HOLE OF INFLATION RESERVORIO OF REGULATOR VALVE AT SLIDE ON 841 DOOR. REPLACED SLIDE RAFT ON PASSENGER CREW DOOR 841.
